# SDR CALA2025022002406

- Difficulty date: February 18, 2025
- Submitted: February 21, 2025
- Operation: Air carrier
- Aircraft: N26902
- Make and model: Boeing 787-8
- Aircraft serial: 34822
- Aircraft time: 47,283 hours, 5,900 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 100260201
- Part serial: ST20044600
- Condition: No Test
- Location: Zone 200
- Part time: 16,863 hours, 2,179 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

WELS BATTERY 9.1 FOUND DEGRADED WHILE TROUBLESHOOTING EMERGENCY BATTERY SYSTEM.   REMOVED AND REPLACED WELS BATTERY CLASS 9 IAW AMM 33-51-07-02B-520A-A. OPS CHECK GOOD.
